# SDR 4010

- Difficulty date: March 20, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N2027V
- Make and model: Beech 58
- Aircraft serial: TH965
- Aircraft time: 11,563 hours, 11,563 cycles
- Engine: Cont IO520CB
- Engine time: 4,040 hours, 4,040 cycles
- Propeller: Hartzl PHCJ3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39A
- Part serial: NA
- Condition: Intermittent
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CLE) GEAR WOULD NOT COME DOWN, CYCLED GEAR SELECTOR MANY TIMES THEN GEAR FINALLY CAME DOWN, PILOT ELECTED TO FLY GEAR DOWN TO (CMH). MAINT. FOUND BOTH THE CIRCUIT BREAKER AND THE DYNAMIC BRAKE RELAY INTERMITTENT,REMOVED AND REPLKACED BOTH UNITS OPS. CHECKS GOOD.
